Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Drug side effects

Posted by John Teixeira on August 7, 1999, at 6:25:57

I was on perphenazine, I was not warned of the side
effects, as a result they destroyed my teeth. Has
anyone here had a similar experience. It seems that
the doctors coerce people into taking these drugs,
then they do not take responsibility for the conseq-
uences. I wanted to sue, but my dental records
mysteriously disappeared.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:John Teixeira thread:9724